PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: The Schmitter Problem
Author(s): BROCKETT, P. , GOOVAERTS, M. , TAYLOR, G.
Journal: ASTIN Bulletin
Volume: 21    Issue: 1   Date: April 1991   
Pages: 129-132
DOI: 10.2143/AST.21.1.2005405

Abstract :
Consider the class ℑ of distributions with range [0, b], mean μ and variance σ2. Let Ψθ, F(u) denote the probability of ultimate ruin under a compound Poisson claim process with given premium loading θ, initial capital u and individual claim size d ∙ f ∙ F. For fixed θ and μ, which F ∈ ℑ maximizes Ψθ, F(u) for a particular given u? In particular, is F diatomlc?

18.204.2.231.